Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Hi Doc, i m a male aged 25. Recently i

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7541 Questions
Question
Hi Doc, i m a male aged 25. Recently i have this itching between the inner thighs around the fold and the pubic area,however, it is intermittent. There is no itching upto 8 hrs after i take bath but it starts suddenly. The skin becomes dry and lightly reddish. Also, when I scratch due to the itching, i feel something powdery peeling off, may be the skin. I don't see anything apart from this. No marks, no rashes nothing. Please suggest me further in this regard and medication or ointment if any.
Thu, 8 Feb 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 36 minutes later
Brief Answer:
Oral and topical antifungals

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist). I have noted your concern.
Perhaps you have a fungal infection - Tinea Cruris. Dryness, flaking, redness in groin folds is suggestive of that.
I suggest you to apply a topical antifungal e.g clotrimazole 1 %cream, twice daily for 2 weeks.
In addition to this you may take an oral antifungal e.g tab fluconazole 100 mg once daily for 2 weeks.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor